# SDR SWIA201334696

- Difficulty date: August 26, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT FLOOR SILL AT FS559.00+16 TO FS559.00+26 NUTPLATES.  C-CHECK REMOVED & BLENDED CORROSION ON RT  FLOOR SIL AT FS 559 TO 559+80 IAW REO.
